| Model Number |
3146 |
| Medical Device Problem Code |
Migration (4003)
| Health Effect - Clinical Code |
Inadequate Pain Relief (2388)
| Date of Event |
04/14/2022
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Date of event is estimated.
Event or Problem Description
Related manufacturer report number 1627487-2022-02420.It was reported that one of the patient's leads had migrated.In turn, surgical intervention was undertaken on (b)(6) 2022 wherein the lead was repositioned.Postoperatively, the patient has effective therapy.Note: as it is unknown which lead had migrated, both leads are being reported.
Additional Manufacturer Narrative
Based on the information provided a device problem was not identified, as a result a conclusive cause for the reported patient effect, and the relationship to the product, if any, cannot be determined.